Rocky Mountain Journal of Mathematics

Green's functions for focal type boundary value problems

Allan C. Peterson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 9, Number 4 (1979), 721-732.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250129111

Digital Object Identifier
doi:10.1216/RMJ-1979-9-4-721

Mathematical Reviews number (MathSciNet)
MR560249

Citation

Peterson, Allan C. Green's functions for focal type boundary value problems. Rocky Mountain J. Math. 9 (1979), no. 4, 721--732. doi:10.1216/RMJ-1979-9-4-721. https://projecteuclid.org/euclid.rmjm/1250129111


Export citation